# SDR REXA2022120102610

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: N1267612
- Condition: Corroded
- Location: Bs 661-677 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BETWEEN FS 661+74 AND 677.00.  REMOVED, FABERCATED, AND INSTALL STRINGER 23R BETWEEN FS 661+74 AND 677.00 IAW  CRJ 900 SRM 53-00-03-201-001-A02
